OBIS Indo-Pacific Molluscan Database

Data as of: 2006-05-17

ANSP OBIS Home | Another Search

Reference GRAY1857A

Gray, J. E. (1857). On some families of bivalve shells. Annals and Magazine of Natural History. (2) 19 : 369371


Gray, J. E., 1857 [May].On some families of bivalve shells. Ann. Mag. Nat. Hist.2, 19:371-371.

Date of Publication: May
Journal Notes:

Metadata

Reference record (intRefID=8181) created by on 1900-01-01 00:00:00. Record last updated by Shannon Reid on 2002-06-28 02:16:57.